# SDR AALA200800374

- Difficulty date: February 21, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT EXTERIOR OVERWING INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT EXTERIOR OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
